my mom was given a prescription for her cholesterol. she was gvin a caduet 4mg and finofibrate 54mg.when she takes the finofibrate, she gets swollen feet. please advise if this meds are necessary to be take both since both are to reduce cholesterol?
12 Sep 2009
Swelling in your hands, ankles, or feet is a serious side effect of amlodipine, which is in Caduet.
However, it could also be contributed by the atorvastatin and fenofibrate. These can be taken together but the patient needs to be monitored as they have a major drug interaction. For details of interaction in detail please see link below.
In any case please get your mum to her doctor. She/her medicines need to be reviewed.
- Caduet Information for Consumers
- Caduet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Caduet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
BP is over 133
1 answer • 27 Mar 2010
orgasm. Is there a substitute combination without the side effects?
1 answer • 29 Mar 2010
I have cronic heartburn that I eat a rolaids one at bed time (9PM) what can I take if not antacids ? Please help
1 answer • 6 May 2010
i feel lots of side effects like beeing dizzy , unballnced , feeling unreality ..etc
2 answers • 1 Nov 2010
1 answer • 12 Aug 2012